American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A01) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] X. Carvajal and W. Neves. Persistence property in weighted Sobolev spaces for nonlinear dispersive equations. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Adán J. Corcho and Lucas C. F. Ferreira. Global existence for Schr\"odinger--Debye system for initial data with infinite ${L}^{2}$-norm. Quart. Appl. Math. 73 (2015) 253-264.
Abstract, references, and article information
View Article: PDF

[3] Boris Andreianov and Karima Sbihi. Well-posedness of general boundary-value problems for scalar conservation laws. Trans. Amer. Math. Soc. 367 (2015) 3763-3806.
Abstract, references, and article information   
View Article: PDF

[4] Carlos E. Kenig and Didier Pilod. Well-posedness for the fifth-order KdV equation in the energy space. Trans. Amer. Math. Soc. 367 (2015) 2551-2612.
Abstract, references, and article information   
View Article: PDF

[5] Tak Kwong Wong. Blowup of solutions of the hydrostatic Euler equations. Proc. Amer. Math. Soc. 143 (2015) 1119-1125.
Abstract, references, and article information   
View Article: PDF

[6] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[7] Alessandro Carlotto. On the solvability of singular Liouville equations on compact surfaces of arbitrary genus. Trans. Amer. Math. Soc. 366 (2014) 1237-1256.
Abstract, references, and article information   
View Article: PDF

[8] Wenke Tan, Yue Liu and Zhaoyang Yin. On the global weak solution to a generalized two-component Camassa-Holm system. Quart. Appl. Math. 71 (2013) 661-677.
Abstract, references, and article information
View Article: PDF

[9] Slim Tayachi and Fred B. Weissler. The nonlinear heat equation with high order mixed derivatives of the Dirac delta as initial values. Trans. Amer. Math. Soc. 366 (2014) 505-530.
Abstract, references, and article information   
View Article: PDF

[10] Nguyen Cong Phuc and Igor E. Verbitsky. Quasilinear equations with source terms on Carnot groups. Trans. Amer. Math. Soc. 365 (2013) 6569-6593.
Abstract, references, and article information   
View Article: PDF

[11] Michael Hinz and Alexander Teplyaev. Vector Analysis on Fractals and Applications. Contemporary Mathematics 601 (2013) 147-163.
Book volume table of contents   
View Article: PDF

[12] Maria-Magdalena Boureanu, Benedetta Noris and Susanna Terracini. Sub and supersolutions, invariant cones and multiplicity results for $p$-Laplace equations. Contemporary Mathematics 595 (2013) 91-119.
Book volume table of contents   
View Article: PDF

[13] Raphaël Danchin. Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics. Proc. Amer. Math. Soc. 141 (2013) 1979-1993.
Abstract, references, and article information   
View Article: PDF

[14] Xu Runzhang and Yang Yanbing. Global existence and asymptotic behaviour of solutions for a class of fourth order strongly damped nonlinear wave equations. Quart. Appl. Math. 71 (2013) 401-415.
Abstract, references, and article information
View Article: PDF

[15] François Treves. On the solvability of planar complex linear vector fields. Trans. Amer. Math. Soc. 364 (2012) 4629-4662.
Abstract, references, and article information   
View Article: PDF

[16] Adalberto P. Bergamasco, Alexandre Kirilov, Wagner Vieira Leite Nunes and Sérgio Luís Zani. On the global solvability for overdetermined systems. Trans. Amer. Math. Soc. 364 (2012) 4533-4549.
Abstract, references, and article information   
View Article: PDF

[17] Craig Cowan and Mostafa Fazly. On stable entire solutions of semi-linear elliptic equations with weights. Proc. Amer. Math. Soc. 140 (2012) 2003-2012.
Abstract, references, and article information   
View Article: PDF

[18] G. Petronilho. Global hypoellipticity, global solvability and normal form for a class of real vector fields on a torus and application. Trans. Amer. Math. Soc. 363 (2011) 6337-6349. MR 2833557.
Abstract, references, and article information   
View Article: PDF

[19] Ting Zhang and Daoyuan Fang. Random data Cauchy theory for the incompressible three dimensional Navier–Stokes equations. Proc. Amer. Math. Soc. 139 (2011) 2827-2837. MR 2801624.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1